Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 11:22 AM EDT for Jefferson County, Madison County, Florida; 6 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2021, 11:22 AM EDT (15:22 UTC)
- Expired
- Aug 31, 2021, 11:45 AM EDT
- In force
- 23 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Jefferson County, FL, Madison County, FL, Brooks County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Tift County, GA, Turner County, GA
The radar
The Moody AFB radar (KVAX), 58 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353
WWUS82 KTAE 311522
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
1122 AM EDT Tue Aug 31 2021
FLZ018-019-028-GAZ127>131-146>148-158>160-311545-
Madison FL-Inland Taylor FL-Inland Jefferson FL-Brooks GA-Thomas GA-
Berrien GA-Tift GA-Worth GA-Lowndes GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Ben Hill GA-
1122 AM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northeastern
Jefferson, north central Taylor, western Madison, western Irwin,
northwestern Berrien, western Lowndes, Colquitt, Tift, southwestern
Ben Hill, southeastern Worth, Cook, Turner, eastern Thomas and Brooks
Counties through 1145 AM EDT...
At 1122 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Ty Ty to 14 miles south of
Monticello. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Tifton, Moultrie, Adel, Ashburn, Fitzgerald, Quitman,
Ocilla, Valdosta, Hahira, Sparks, Boston, Enigma, Omega, Norman Park,
Lenox, Ty Ty, Pavo, Phillipsburg and Mystic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3176 8323 3022 8348 3026 8396 3176 8374
TIME...MOT...LOC 1522Z 265DEG 22KT 3157 8361 3034 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
AHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 10:33 AM EDT, 49 minutes earlier.
Area forecast discussion, Aug 31, 10:33 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1033 AM EDT Tue Aug 31 2021
...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES TODAY...
.UPDATE...
The main concerns today continue to be severe weather and flash
flooding. SPC maintains a slight risk of severe thunderstorms
across portions of the area, where a favorable intersection of
parameters will be conducive for potentially a couple tornadoes.
A tornado watch may be needed later this morning or early this
afternoon. The flash flood threat continues, especially in the
Western FL Panhandle and portions of SE AL, where there WPC has a
slight risk of excessive rainfall. Some of these areas have
already received 2-4 inches of rainfall this morning; additional
rainfall is likely into the afternoon which could lead to flash
flooding. It will also be breezy today, with southwest winds
gusting 30 to 40 mph in heavier showers and thunderstorms.
&&
.PREV DISCUSSION [645 AM EDT]...
.NEAR TERM [Through Tonight]...
As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today. A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.
Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions. Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.
.SHORT TERM [Wednesday Through Thursday]...
Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.
Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.
.LONG TERM [Thursday Night Through Tuesday]...
An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.
.AVIATION...
[Through 12Z Wednesday]
Showers and thunderstorms are moving across the TAF sites from
west to east this morning and will continue and on and off
throughout the day. Timing is a bit difficult to pin down in the
TAFs given the longer duration, but the TSRA in the TAFs mainly
highlights the most likely timing. After this initial round of
storms moves through, another line is possible tonight.
.MARINE...
As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.
.FIRE WEATHER...
With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.
.HYDROLOGY...
Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.
Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 85 74 90 72 92 / 90 60 60 30 20
Panama City 85 76 88 74 89 / 90 80 60 40 30
Dothan 83 72 88 69 88 / 90 70 40 10 10
Albany 84 74 88 71 90 / 90 40 40 10 10
Valdosta 86 74 88 71 90 / 60 40 60 20 20
Cross City 89 77 85 75 89 / 40 80 90 60 50
Apalachicola 84 77 86 74 87 / 80 90 80 60 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Holmes-
Inland Bay-Inland Gulf-Jackson-North Walton-South Walton-
Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
for Coastal Bay-Coastal Gulf-South Walton.
High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...Flash Flood Watch until 7 PM CDT this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
Wednesday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River FL out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach FL out
20 NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM.
&&
UPDATE...LF
NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Fieux
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...FieuxIn the hours before
Special weather statement, Aug 31, 10:45 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1045 AM EDT Tue Aug 31 2021
FLZ008-010-012-108-112-311530-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
1045 AM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northern Bay,
southeastern Walton and southern Washington Counties through 1130 AM
EDT/1030 AM CDT/...
At 1045 AM EDT/945 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southwest of
Vernon to 17 miles northwest of Panama City Beach to 8 miles south of
Santa Rosa Beach. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City Beach, Santa Rosa Beach, Live Oak, Ebro, Seminole Hills,
Gulf Resort Beach, Blue Mountain Beach, Seaside, Bahama Beach, Holmes
Valley, Gainer Spring, Millers Ferry, Sunnyside, Porter Lake, Bunker,
Vicksburg, Grayton Beach, West Bay, Inlet Beach and Port Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3038 8616 3038 8612 3039 8610 3040 8612
3044 8606 3062 8589 3056 8539 3033 8562
3014 8593 3022 8605 3029 8631
TIME...MOT...LOC 1445Z 286DEG 16KT 3055 8588 3043 8599 3025 8629
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AHSpecial weather statement, Aug 31, 10:54 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1054 AM EDT Tue Aug 31 2021
ALZ069-FLZ011-GAZ155-311530-
Houston AL-Jackson FL-Seminole GA-
1054 AM EDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of eastern Houston,
north central Jackson and northwestern Seminole Counties through 1130
AM EDT/1030 AM CDT/...
At 1053 AM EDT/953 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Graceville, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Graceville, Ashford, Cowarts, Malone, Avon, Madrid,
Gordon, Campbellton, Memphis, Pansey, Crosby, Grangeburg, Garretts
Crossroads, Sigma, Enon, Wilson Mill, Southern Junction, Barber and
Keytons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3129 8520 3120 8511 3117 8510 3115 8507
3112 8506 3111 8503 3108 8503 3108 8499
3105 8496 3082 8534 3098 8551 3099 8549
3103 8549
TIME...MOT...LOC 1453Z 232DEG 34KT 3093 8540
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HANERSpecial weather statement, Aug 31, 11:04 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1104 AM EDT Tue Aug 31 2021
FLZ010-011-GAZ155-311530-
Jackson FL-Washington FL-Seminole GA-
1104 AM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of central Jackson, east
central Washington and western Seminole Counties through 1130 AM
EDT/1030 AM CDT/...
At 1104 AM EDT/1004 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southeast of
Cottonwood to Marianna to 9 miles south of Chipley. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marianna, Bradford, Greenwood, Alford, Wausau, Bascom, Blue Spring,
Lovedale, Dellwood, Star, Hornsville, Compass Lake, Buena Vista,
Marianna Municipal A/P, Steam Mill, Orange Hill, Kynesville,
Ridgetop, Haynes and Steele City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3076 8536 3082 8534 3100 8504 3100 8500
3102 8501 3105 8496 3079 8492 3057 8539
3059 8568
TIME...MOT...LOC 1504Z 264DEG 16KT 3090 8521 3077 8523 3064 8553
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AHLocal storm report, Aug 31, 11:10 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1110 AM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM TSTM WND DMG 4 W BRUCE 30.48N 86.04W
08/31/2021 WALTON FL 911 CALL CENTER
TREE DOWN ON SR-20. TIME ESTIMATED BY RADAR.
&&
KGGLocal storm report, Aug 31, 11:22 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1122 AM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM TSTM WND GST 1 NW INLET BEACH 30.28N 86.02W
08/31/2021 E60 MPH WALTON FL BROADCAST MEDIA
ESTIMATED WIND GUSTS NEAR 60 MPH.
&&
KGGSpecial weather statement, Aug 31, 11:22 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1122 AM EDT Tue Aug 31 2021
FLZ018-019-028-GAZ127>131-146>148-158>160-311545-
Madison FL-Inland Taylor FL-Inland Jefferson FL-Brooks GA-Thomas GA-
Berrien GA-Tift GA-Worth GA-Lowndes GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Ben Hill GA-
1122 AM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northeastern
Jefferson, north central Taylor, western Madison, western Irwin,
northwestern Berrien, western Lowndes, Colquitt, Tift, southwestern
Ben Hill, southeastern Worth, Cook, Turner, eastern Thomas and Brooks
Counties through 1145 AM EDT...
At 1122 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Ty Ty to 14 miles south of
Monticello. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Tifton, Moultrie, Adel, Ashburn, Fitzgerald, Quitman,
Ocilla, Valdosta, Hahira, Sparks, Boston, Enigma, Omega, Norman Park,
Lenox, Ty Ty, Pavo, Phillipsburg and Mystic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3176 8323 3022 8348 3026 8396 3176 8374
TIME...MOT...LOC 1522Z 265DEG 22KT 3157 8361 3034 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 9:09 PM EDT | Special Marine Warning | TAE | 96 min | |
| Aug 30, 10:19 PM EDT | Special Weather Statement | TAE | Bay, Holmes, Washington | 56 min |
| Aug 30, 10:45 PM EDT | Special Marine Warning | TAE | 60 min | |
| Aug 30, 11:02 PM EDT | Special Weather Statement | TAE | Holmes | 43 min |
| Aug 31, 3:23 AM EDT | Special Marine Warning | TAE | 97 min | |
| Aug 31, 3:36 AM EDT | Special Weather Statement | TAE | Washington | 39 min |
| Aug 31, 4:01 AM EDT | Small Craft Advisory | TAE | 42 hr | |
| Aug 31, 4:14 AM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Aug 31, 4:53 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Aug 31, 5:16 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 59 min |
| Aug 31, 5:43 AM EDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 62 min |
| Aug 31, 6:00 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 60 min |
| Aug 31, 6:18 AM EDT | Special Weather Statement | TAE | Walton | 27 min |
| Aug 31, 6:42 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 63 min |
| Aug 31, 6:55 AM EDT | Special Weather Statement | TAE | Calhoun, Gulf, Liberty | 50 min |
| Aug 31, 7:34 AM EDT | Special Weather Statement | TAE | Washington | 41 min |
| Aug 31, 7:40 AM EDT | Special Weather Statement | TAE | Liberty | 50 min |
| Aug 31, 7:45 AM EDT | Special Weather Statement | TAE | Jackson | 30 min |
| Aug 31, 7:49 AM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 7:52 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 23 min |
| Aug 31, 7:57 AM EDT | Special Marine Warning | TAE | 48 min | |
| Aug 31, 8:05 AM EDT | Special Weather Statement | TAE | Holmes | 25 min |
| Aug 31, 8:08 AM EDT | Special Marine Warning | TAE | 67 min | |
| Aug 31, 8:11 AM EDT | Special Weather Statement | TAE | Washington | 49 min |
| Aug 31, 8:23 AM EDT | Areal Flood Advisory | TAE | Holmes, Walton | 3 hr |
| Aug 31, 8:44 AM EDT | Special Marine Warning | TAE | 31 min | |
| Aug 31, 8:50 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 40 min |
| Aug 31, 8:59 AM EDT | Areal Flood Advisory | TAE | Holmes | 3 hr |
| Aug 31, 9:14 AM EDT | Special Weather Statement | TAE | Holmes | 31 min |
| Aug 31, 9:16 AM EDT | Special Weather Statement | TAE | Walton | 29 min |
| Aug 31, 9:19 AM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 9:26 AM EDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 9:34 AM EDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Aug 31, 9:42 AM EDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 48 min |
| Aug 31, 9:44 AM EDT | Tornado Warning | TAE | Calhoun, Jackson | 17 min |
| Aug 31, 10:11 AM EDT | Special Marine Warning | TAE | 34 min | |
| Aug 31, 10:15 AM EDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 30 min |
| Aug 31, 10:24 AM EDT | Special Marine Warning | TAE | 36 min | |
| Aug 31, 10:27 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 33 min |
| Aug 31, 10:31 AM EDT | Tornado Warning | TAE | Jackson, Washington | 29 min |
| Aug 31, 10:45 AM EDT | Special Weather Statement | TAE | Washington | 45 min |
| Aug 31, 10:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 32 min |
| Aug 31, 11:00 AM EDT | Special Marine Warning | TAE | 45 min | |
| Aug 31, 11:03 AM EDT | Areal Flood Advisory | TAE | Bay, Holmes, Jackson, Walton, Washington | 3 hr |
| Aug 31, 11:04 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 26 min |
| Aug 31, 11:25 AM EDT | Special Weather Statement | TAE | Washington | 35 min |
| Aug 31, 11:28 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 32 min |
| Aug 31, 11:30 AM EDT | Special Marine Warning | TAE | 15 min | |
| Aug 31, 11:42 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Washington | 33 min |
| Aug 31, 11:50 AM EDT | Special Marine Warning | TAE | 40 min | |
| Aug 31, 12:07 PM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Jackson, Washington | 3 hr |
| Aug 31, 12:16 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson | 59 min |
| Aug 31, 12:28 PM EDT | Special Marine Warning | TAE | 92 min | |
| Aug 31, 12:37 PM EDT | Special Weather Statement | TAE | Liberty | 38 min |
| Aug 31, 12:42 PM EDT | Special Weather Statement | TAE | Calhoun, Liberty | 33 min |
| Aug 31, 12:56 PM EDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 1:14 PM EDT | Special Weather Statement | TAE | Leon, Wakulla | 46 min |
| Aug 31, 1:16 PM EDT | Special Weather Statement | TAE | Liberty | 44 min |
| Aug 31, 1:24 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 66 min |
| Aug 31, 1:29 PM EDT | Special Marine Warning | TAE | 91 min | |
| Aug 31, 1:44 PM EDT | Flash Flood Warning | TAE | Bay | 3 hr |
| Aug 31, 1:49 PM EDT | Special Marine Warning | TAE | 56 min | |
| Aug 31, 1:56 PM EDT | Special Weather Statement | TAE | Jefferson, Leon | 64 min |
| Aug 31, 2:18 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 26 min |
| Aug 31, 2:25 PM EDT | Special Marine Warning | TAE | 95 min | |
| Aug 31, 2:35 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette, Madison, Taylor | 25 min |
| Aug 31, 2:57 PM EDT | Special Marine Warning | TAE | 33 min | |
| Aug 31, 3:00 PM EDT | Special Weather Statement | TAE | Lafayette, Madison | 15 min |
| Aug 31, 3:14 PM EDT | Special Weather Statement | TAE | Liberty | 46 min |
| Aug 31, 3:15 PM EDT | Special Weather Statement | TAE | Lafayette | 15 min |
| Aug 31, 3:26 PM EDT | Special Marine Warning | TAE | 64 min | |
| Aug 31, 3:28 PM EDT | Special Marine Warning | TAE | 32 min | |
| Aug 31, 3:31 PM EDT | Special Weather Statement | TAE | Lafayette, Madison, Taylor | 89 min |
| Aug 31, 3:50 PM EDT | Special Weather Statement | TAE | Franklin | 25 min |
| Aug 31, 4:02 PM EDT | Special Weather Statement | TAE | Dixie | 43 min |
| Aug 31, 10:08 AM EDT | Special Weather Statement | TAE | Seminole | 37 min |
| Aug 31, 11:38 AM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 37 min |
| Aug 31, 11:40 AM EDT | Special Weather Statement | TAE | Brooks | 35 min |
| Aug 31, 12:13 PM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more | 62 min |
| Aug 31, 12:28 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 50 min |
Nearby
Special Weather Statements in Georgia, 2021Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.